# SDR DALA2020020500915

- Difficulty date: January 29, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 R4 DOOR HAS LARGE CRACK JUST ABOVE RETRACTABLE DOOR (KNUCKLE BUSTER). CORRECTIVE ACTION: REMOVED/INSTALLED R4 DOOR REF B757 AMM 52-11-01, DOOR REPAIRED ON SHOP ORDER QL7561. SEE NR 372 FOR ADDITIONAL DETAILS. (1467352)
